Notre Dame Journal of Formal Logic

Closed categories and categorical grammar.

Daniel J. Dougherty

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 34, Number 1 (1992), 36-49.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634562

Zentralblatt MATH identifier
0789.03027

Mathematical Reviews number (MathSciNet)
MR1213845

Digital Object Identifier
doi:10.1305/ndjfl/1093634562

Subjects
Primary: 03B65: Logic of natural languages [See also 68T50, 91F20]
Secondary: 03G30: Categorical logic, topoi [See also 18B25, 18C05, 18C10] 18D10: Monoidal categories (= multiplicative categories), symmetric monoidal categories, braided categories [See also 19D23] 68S05

Citation

Dougherty, Daniel J. Closed categories and categorical grammar. Notre Dame J. Formal Logic 34 (1992), no. 1, 36--49. doi:10.1305/ndjfl/1093634562. http://projecteuclid.org/euclid.ndjfl/1093634562.


Export citation